# SDR SWIA202266614

- Difficulty date: September 6, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 46,555 hours, 30,243 cycles
- System (JASC): 3800 · Water and Waste System
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF WASTE TANK LOWER DRAIN TUBE, FOUND CORROSION DAMAGE TO LAV WASTE SERVICING SURROUND STRUCTURE (FOR REFERENCE SEE SRM 53-51-23), DAMAGE IS BETWEEN FS953.00 AND 969.00 AND BETWEEN STR23R AND STR24R.   (FILED CLOSED)   STRUCTURAL REPAIR - COMPLIED WITH REPAIRS TO LAV WASTE SERVICING SURROUND STRUCTURE REFERENCE SRM 53-51-23, BY REPLACEMENT OF ITEMS 1, 2, 3, 4 (NUTPLATE SUPPORT ANGLES) PER APPLICABLE SRM STANDARD PRACTICES 51-24-00, 51-25-00, 51-42-00. COMPLIED WITH REPLACEMENT OF STRINGER SECTIONS STR22R BETWEEN FS939.00 AND 923.00, AND FOR STR23R BETWEEN FS953.00 AND 939.00 PER SRM TASK 53-00-03-201-001-A01 AND APPLICABLE SRM STANDARD PRACTICES. FOR REPLACEMENT OF STRINGER SECTIONS, FRAME SECTIONS AT LOWER RH FS953.00 AND FS969.00  HAD TO BE REMOVED. THESE FRAME SECTIONS WERE REMOVED AND REPLACED PER REO 670-53-51-253 REV --, DATED 09-29-2022. M-337, RII TASK CARDS 51-900-1002-SKY AND CORROSION FINDINGS REPORT COMPLETED AND ATTACHED.
